# SDR HDNA2018120800001

- Difficulty date: December 8, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N399AM
- Make and model: Pilats PC1245
- Aircraft serial: 249
- Aircraft time: 11,203 hours, 12,695 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Part number: 5551012036
- Part serial: 152
- Condition: Worn
- Location: Horiz Stab
- Part time: 11,203 hours, 12,695 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER PIVOT BOLT HAS DAMAGED THE FITTING AT LEFT PIVOT POINT FOR THE HORIZONTAL STABILIZER.  THE FLAT THAT IS DESIGNED INTO THE PIVOT ATTACH FITTING ON THE HORIZONTAL STABILIZER HAS BEEN WORN AWAY ALLOWING THE PIVOT BOLT TO ROTATE WITHIN THE ATTACH FITTING.
